American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information   
View Article: PDF

[2] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[3] E. K. Narayanan and P. K. Ratnakumar. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 2135-2140. MR 2596052.
Abstract, references, and article information   
View Article: PDF

[4] Binyong Sun. Bounding matrix coefficients for smooth vectors of tempered representations. Proc. Amer. Math. Soc. 137 (2009) 353-357. MR 2439460.
Abstract, references, and article information   
View Article: PDF

[5] Rudra P. Sarkar and Jyoti Sengupta. Beurling's theorem for Riemannian symmetric spaces II. Proc. Amer. Math. Soc. 136 (2008) 1841-1853. MR 2373616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mladen Bozicevic. Characteristic cycles of standard sheaves associated with open orbits. Proc. Amer. Math. Soc. 136 (2008) 367-371. MR 2350425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jianming Liu. The Kunze-Stein phenomenon associated with Jacobi transforms. Proc. Amer. Math. Soc. 133 (2005) 1817-1821. MR 2120282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. On the best possible character of the $L^Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003) 3487-3498. MR 1991760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zoltán M. Balogh and Roberto Monti. Accessible domains in the Heisenberg group. Proc. Amer. Math. Soc. 132 (2004) 97-106. MR 2021252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nils Byrial Andersen. $L^p$ versions of Hardy's uncertainty principle on hyperbolic spaces. Proc. Amer. Math. Soc. 131 (2003) 2797-2807. MR 1974337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Mezo. New identities of differential operators from orbital integrals on $\mathrm{GL}(r,\mathbf{C})$. Proc. Amer. Math. Soc. 130 (2002) 3101-3110. MR 1908936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. K. Narayanan and S. K. Ray. $L^p$ version of Hardy's theorem on semisimple Lie groups. Proc. Amer. Math. Soc. 130 (2002) 1859-1866. MR 1887035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michel Marias. L$^{p}$ estimates on functions of Markov operators. Proc. Amer. Math. Soc. 130 (2002) 1533-1537. MR 1879980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Goette and U. Semmelmann. The point spectrum of the Dirac operator on noncompact symmetric spaces. Proc. Amer. Math. Soc. 130 (2002) 915-923. MR 1866049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Sengupta. The uncertainty principle on Riemannian symmetric spaces of the noncompact type. Proc. Amer. Math. Soc. 130 (2002) 1009-1017. MR 1873774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Detlef Müller and Zhenqiu Zhang. Local solvability for positive combinations of generalized sub-Laplacians on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001) 3101-3107. MR 1840117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Sengupta. An analogue of Hardy's theorem for semi-simple Lie groups. Proc. Amer. Math. Soc. 128 (2000) 2493-2499. MR 1654100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. J. Miatello and C. E. Will. The residues of the resolvent on Damek-Ricci spaces. Proc. Amer. Math. Soc. 128 (2000) 1221-1229. MR 1695119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tin-Yau Tam. A unified extension of two results of Ky Fan on the sum of matrices. Proc. Amer. Math. Soc. 126 (1998) 2607-2614. MR 1487343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Sundari. Hardy's theorem for the $n$-dimensional Euclidean motion group. Proc. Amer. Math. Soc. 126 (1998) 1199-1204. MR 1423336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Oleg S. Svidersky. Decomposition of a vector field in a parallelized induced bundle. Proc. Amer. Math. Soc. 125 (1997) 2485-2491. MR 1389539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Takeshi Kawazoe. Functions on noncompact Lie groups with positive Fourier transforms . Proc. Amer. Math. Soc. 123 (1995) 1411-1415. MR 1277119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Da Shan Fan and Zeng Fu Xu. $H\sp p$ estimates for bi-invariant operators on compact Lie groups . Proc. Amer. Math. Soc. 122 (1994) 437-447. MR 1198454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Detlef Müller. A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution . Proc. Amer. Math. Soc. 121 (1994) 307-310. MR 1179590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. Alexopoulos. Spectral multipliers on Lie groups of polynomial growth . Proc. Amer. Math. Soc. 120 (1994) 973-979. MR 1172944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Waldemar Hebisch. The subalgebra of $L\sp 1(AN)$ generated by the Laplacian . Proc. Amer. Math. Soc. 117 (1993) 547-549. MR 1111218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. F. M. ter Elst. On infinitely differentiable and Gevrey vectors for representation . Proc. Amer. Math. Soc. 112 (1991) 795-802. MR 1045134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2